Ask an expert
Question

20 Aug 2007

ouch2
what a ghastly weekend, i was in severe pain, all achy like when you get flu but much more painful and my feet have constant pins and needles and are all numb. i dont know what kills you, the chemotherapy or the cancer? my eyebrows have turned snow white and so has what is left of my hair. which is almost all gone now. my face is all pimply. i am trying to remain positive but its getting more and more difficult sometimes i cant do anything with my hands because they are numb as well and my tongue has pins and needles and i have lost my sense of taste.
im flying to joburg on friday night to see my family.
Answer 391 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Bleeding
The chemo takes a lot of the vitamins out of your body and that can be the cause of the nerve symptoms. Ask your Dr if you are allowed to take Folic acid supplements with the chemo you're getting? For how long are you still going to get chemo? Are you just busy with a cycle?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19307 votes
Vote